Local means and wavelets in function spaces with local Muckenhoupt weights

Volume 92 / 2011

Agnieszka Wojciechowska Banach Center Publications 92 (2011), 399-412 MSC: Primary 46E35; Secondary 41A58, 42C40. DOI: 10.4064/bc92-0-28

Abstract

The paper deals with local means and wavelet bases in function spaces of Besov and Triebel-Lizorkin type with local Muckenhoupt weights.

Authors

  • Agnieszka WojciechowskaInstitute of Mathematics and Computer Science
    Adam Mickiewicz University
    Umultowska 87
    61-614 Poznań, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image